# SDR ASAA2013042994648

- Difficulty date: April 29, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 5,089 hours, 1,502 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START CHECKLIST WHEN RECALL WAS PUSHED THE ZONE TEMP  LT FOR CONT CABIN  ILLUMINATED.  IT EXTINGUISHED WHEN MASTER CAUTION RESET WAS PUSHED.  ACFT GROUNDED. PERF BITE CK.  PACK TEMP CONTROLLER REF AMM 21-61-00-700-800-002.  CLEARED FAULT AND RESET SYS OPS. CKD OK. OK FOR SERV.
